# SDR USAA010277

- Difficulty date: February 14, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, STATION 400 FRAME RIGHT SIDE BETWEEN STRINGER 8R AND 9R.  REMOVED DAMAGED, REPAIRED TR 53-10-14.  (M)
